# SDR ASAA2013051994971

- Difficulty date: May 19, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434772
- Condition: Corroded
- Location: Bs 767-6787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF CARGO SIDEWALL PANEL, FOUND RT TRANSITION PANEL CHANNEL, BS 767-787, CORRODED AROUND FASTENER HOLES.  ACFT GROUNDED.  R & R TRANSITION PANEL CHANNEL STA 767-787, RBL 22 IAW SRMS 51-40-05-0G-0 AND 51-40-02.
